# SDR DHL2003750009

- Difficulty date: December 25, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 129700008
- Part serial: 057707AA
- Condition: Failed
- Location: Cruise Trim
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER JAMMED ONLY IN NOSE UP TRIM.  NOSE DOWN TRIM WORKS NORMAL DURING DESCENT.  PERFORMED ABNORMAL PROCEDURE WITH NO RESULT.  FLAPS 15 DEGREES LANDING IN CVG.  REMOVED AND REPLACED CRUISE TRIM ACTUATOR AND MAIN ELECTRIC STAB TRIM ACTUATOR IAW B-727 M/M 27-40-31.  SYSTEM OPS CHECKED GOOD IAW B-727 M/M 27-40-00.  LUBED JACK SCREW.
